# SDR QXEA200701018

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 22,442 hours, 32,493 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2162 RIGHT TRU CAUTION DOES NOT LAMP TEST.  MAINTENANCE RELAMPED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
